Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 33, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 12, 2011, 4:19 AM EST. It took effect at Nov 12, 2011, 9:33 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2011, 4:19 AM EST (09:19 UTC)
- In effect from
- Nov 12, 2011, 9:33 PM EST
- Expired
- Nov 13, 2011, 10:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS73 KIWX 120919 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EST SAT NOV 12 2011 LMZ043-046-121730- /O.UPG.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/ /O.NEW.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EST SAT NOV 12 2011 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH GALES TO 35 KNOT GALES TONIGHT VEERING SOUTHWEST SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
645 WHUS73 KIWX 121155 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 655 AM EST SAT NOV 12 2011 LMZ043-046-122000- /O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 655 AM EST SAT NOV 12 2011 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. * WINDS: SOUTH GALES TO 35 KNOTS TONIGHT VEERING SOUTHWEST SUNDAY. * WAVES: 5 TO 8 FEET TONIGHT BUILDING TO 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
499 WHUS73 KIWX 121527 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EST SAT NOV 12 2011 LMZ043-046-122300- /O.NEW.KIWX.SC.Y.0062.111112T2000Z-111113T0300Z/ /O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 AM EST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. * WINDS: SOUTH UP TO 25 KNOTS THIS AFTERNOON INCREASING TO 40 KNOT GALES TONIGHT AND VEERING SOUTHWEST SUNDAY. * WAVES: 3 TO 5 FEET THIS AFTERNOON... BUILDING TO 5 TO 8 TONIGHT AND 8 TO 12 FEET SUNDAY... HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
831 WHUS73 KIWX 122106 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 PM EST SAT NOV 12 2011 LMZ043-046-130515- /O.CON.KIWX.SC.Y.0062.000000T0000Z-111113T0300Z/ /O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 406 PM EST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH UP TO 30 KNOTS. GUSTS TO 35 TO 40 KNOT GALES OVERNIGHT. SOUTH GALES TO 35 KNOTS SUNDAY...WITH GUSTS TO 45 KNOT GALES THROUGH SUNDAY EVENING. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 TONIGHT AND 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
316 WHUS73 KIWX 130233 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 933 PM EST SAT NOV 12 2011 LMZ043-046-131045- /O.CAN.KIWX.SC.Y.0062.000000T0000Z-111113T0300Z/ /O.EXT.KIWX.GL.W.0033.111113T0233Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 933 PM EST SAT NOV 12 2011 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST SUNDAY. * WINDS: SOUTH UP TO 30 KNOTS. GUSTS TO 35 TO 40 KNOT GALES OVERNIGHT. SOUTH GALES TO 35 KNOTS SUNDAY...WITH GUSTS TO 45 KNOT GALES THROUGH SUNDAY EVENING. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 TONIGHT AND 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
818 WHUS73 KIWX 130847 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 AM EST SUN NOV 13 2011 LMZ043-046-131700- /O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 AM EST SUN NOV 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES TODAY DIMINISHING TO 35 KNOTS THIS EVENING. * WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
182 WHUS73 KIWX 131536 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EST SUN NOV 13 2011 LMZ043-046-132345- /O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EST SUN NOV 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES THIS AFTERNOON DIMINISHING TO 35 KNOTS THIS EVENING. * WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
487 WHUS73 KIWX 132142 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 PM EST SUN NOV 13 2011 LMZ043-046-140300- /O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 442 PM EST SUN NOV 13 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES THIS AFTERNOON DIMINISHING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER THIS EVENING. * WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
667 WHUS73 KIWX 140305 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1005 PM EST SUN NOV 13 2011 LMZ043-046-141115- /O.EXP.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/ /O.NEW.KIWX.SC.Y.0063.111114T0305Z-111114T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1005 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS TO 15 T0 25 KNOTS...DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: 4 TO 7 FEET...DECREASING TO 2 TO 4 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 12, 12:33 AM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Nov 12, 12:33 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1233 AM EST SAT NOV 12 2011 .AVIATION.../06Z TAFS/ DRY AIRMASS ASSOCIATED WITH HIGH PRESSURE CENTERED OVER THE SERN U.S. PROVIDING VFR CONDITIONS WITH LITTLE CLOUDINESS ACROSS THE AREA THIS MORNING. HIGH CLOUDS WILL MOVE INTO NRN INDIANA THIS EVENING AHEAD OF A SHRTWV MOVG INTO THE PLAINS. STRONG SW LLJ WILL ALSO DVLP AHEAD OF THIS SYSTEM THIS EVE PSBLY CAUSING SGFNT LLWS AT THE TERMINALS. && .PREV DISCUSSION... SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/ RIDGING WILL CONTINUE TO TAKE HOLD. WEAK TROUGH CURRENTLY DROPPING OUT OF THE DAKOTAS WILL SWING THROUGH THE REGION TONIGHT. MAJORITY OF MSTR CONFINED AHEAD OF IT IN FORM OF MID/HIGH CLOUDS BUT NO PRECIP. SKY COVER IS EXPECTED TO DIMINISH WITH TIME INTO TONIGHT WITH MOST SPOTS CLEAR OR MOSTLY CLEAR AFTER MIDNIGHT. STRONG RADIATIONAL COOLING COULD OCCUR IN SOME LOCATIONS...BUT FULL DECOUPLING OF WINDS NOT ANTICIPATED...WHICH SHOULD ALLOW OVERNIGHT LOWS TO ONLY DROP BACK INTO THE LOWER TO MIDDLE 30S. MOSTLY SUNNY SKIES WILL BE IN STORE FOR THE REGION AS WEAK TROUGH EXITS AND WAA KICKS IN EVEN STRONGER. STRONG MIXING SHOULD OCCUR BY AFTERNOON...LEADING TO TEMPERATURES A GOOD 10 DEGREES OR MORE WARMER THAN TODAYS VALUES. NEXT DISTURBANCE CURRENTLY MOVING THROUGH BRITISH COLUMBIA WILL DEEPEN WITH TIME AS IT DROPS INTO THE PLAINS BY SATURDAY NIGHT. SMALL CHANCE LIGHT PRECIP COULD BREAK OUT TOWARDS MORNING AS UPPER LEVEL SUPPORT AND LIFT INCREASE. HOWEVER...BEST TIMING STILL LOOKS TO BE DURING THE DAY SUNDAY. HAVE LEFT DRY FORECAST INTACT WITH MODELS GENERALLY LEANING TOWARDS SLIGHTLY SLOWER SOLUTION. LONG TERM...SUNDAY THROUGH FRIDAY AN ACTIVE PERIOD IN STORE FOR THE LONG TERM AS A SERIES OF SHORT WAVES WILL INTERACT WITH A BAROCLINIC ZONE WAVERING ACROSS THE AREA. ON SUNDAY...MAIN FOCUS WILL BE ON AN APPROACHING MID/UPPER LEVEL TROUGH FROM THE NORTHERN PLAINS. DEEP LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS SOUTHWEST ONTARIO ON SUNDAY IN ASSOCIATION WITH THIS TROUGH...WITH SOME FAIRLY STRONG PRESSURE FALLS EXPECTED TO OVERSPREAD THE GREAT LAKES REGION DURING THE DAY. MIXING SHOULD BE SOMEWHAT ENHANCED BY THE PASSAGE OF A PREFRONTAL TROUGH AXIS DURING THE DAY THAT WILL RESULT IN COLD AIR ADVECTION DURING THE AFTERNOON. DESPITE MAIN LOW LEVEL THERMAL RIDGE SHIFTING OFF TO THE EAST IN THE AFTERNOON...COLD ADVECTION AND DEEPER MIXING SHOULD RESULT IN HIGHS INTO THE LOWER 60S MOST LOCATIONS DEPENDING ON EXTENT OF AFTERNOON PRECIP. THIS ENHANCED MIXING...STRENGTHENING GRADIENT...AND PROXIMITY OF SFC PRESSURE FALLS TO THE NORTH DOES RAISE SOME WIND CONCERNS. EXTENT OF STRATUS LIKELY TO HAVE AN EFFECT ON DEPTH OF MIXING...BUT SOME INDICATIONS IN 12Z NAM/GFS BUFFER SOUNDING MOMENTUM TRANSFER PROGS IN MIXING DOWN SOME GUSTS TO NEAR WIND ADVISORY CRITERIA. IN REGARDS TO PRECIP POTENTIAL...STRONG LOW LEVEL THETA-E ADVECTION IN MORNING MAY TEND TO PROMOTE STRATUS FORMATION...BUT EXTENT OF DEEPER MOISTURE SHOULD BE LIMITED UNTIL LARGER SCALE FORCING INCREASES LATER IN THE AFTERNOON. DID TRY AND ADD SOME DETAIL WITH LOWER MORNING POPS ACROSS THE AREA SUNDAY...TRANSITIONING TO MID RANGE CHANCE POPS IN THE AFTERNOON. CHANCE OF SHOWERS WILL PERSIST INTO SUNDAY NIGHT...PARTICULARLY ACROSS THE SOUTHEAST HALF OF THE AREA DUE TO EXPECTED FRONTAL TIMING. STRONGER FORCING IS EXPECTED TO LIFT INTO THE NORTHERN GREAT LAKES...SO SOME QUESTION AS TO HOW EXTENSIVE FRONTAL PRECIP WILL BE SUNDAY EVENING BUT WILL MAINTAIN NW TO SE POP GRADIENT WITH HIGHEST POPS IN THE SE. LOW LEVEL BAROCLINIC ZONE WILL NOT ADVANCE TOO FAR SOUTH GIVEN GENERALLY SOUTHWESTERLY MID LEVEL FLOW IN ADVANCE OF A LARGER SCALE UPPER TROUGH TO AFFECT THE AREA ON MONDAY. GFS/ECMWF ALSO HINT AT SUBTROPICAL/POLAR JET MERGER ACROSS SOUTHERN GREAT LAKES ON MONDAY WITH AN INCREASINGLY FAVORABLE POSITIONING IN RIGHT ENTRANCE REGION BY MONDAY EVENING. GIVEN STRENGTH OF UPPER FORCING AND INTERACTION WITH THIS STALLED FRONT...DID GO AHEAD AND NUDGE UP POPS TO LIKELY ACROSS THE SOUTH MONDAY. UPPER TROUGH AXIS TO TRACK EAST OF THE AREA TUESDAY BRINGING AN END OF THE PRECIP CHANCES...BUT LOWER AMPLITUDE FLOW AND SOUTHWARD SAGGING POLAR JET WILL MAKE AREA PRONE TO PERIODIC LIGHT PRECIP CHANCES WITH SEVERAL WEAK EMBEDDED WAVES POSSIBLE. DID MAINTAIN RAIN OR SNOW SHOWER CHANCE WORDING ON WEDNESDAY ACROSS THE NORTH WITH THE MORE PRONOUNCED OF THESE SHORT WAVES...BUT OTHERWISE LITTLE CHANGE MADE TO THE REMAINDER OF THE LONG TERM WITH GENERALLY BELOW NORMAL TEMPERATURES. A MORE VIGOROUS UPPER TROUGH IS EXPECTED TO WORK INTO THE PAC NORTHWEST ON THURSDAY...BUT LARGE DISAGREEMENT AND SPREAD IN MEDIUM RANGE MODELS REGARDING EVOLUTION OF THIS TROUGH ARGUES TO KEEP POPS IN SLIGHT CHANCE RANGE FOR FRIDAY WHICH GENERALLY FOLLOWS CR ALLBLEND. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...MARSILI AVIATION...JT
Hazardous weather outlook, Nov 11, 5:05 AM EST, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EST FRI NOV 11 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EST FRI NOV 11 2011 /405 AM CST FRI NOV 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-121015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST AT LEAST THROUGH THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 10:27 AM EST | Small Craft Advisory | IWX | 11 hr | |
| Nov 12, 4:05 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.